Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 18, NWS Memphis, TN

January 22, 2012Coahoma County, Mississippi; Phillips County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jan 22, 2012, 9:01 PM CST for Coahoma County, Mississippi; Phillips County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2012, 9:01 PM CST (03:01 UTC)
Expired
Jan 22, 2012, 9:45 PM CST
In force
44 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Phillips County, AR, Coahoma County, MS

The radar

The Little Rock radar (KLZK), 135 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 5:16 PM CSTTornado Watch PDSSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
998 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WUUS54 KMEG 230301
SVRMEG
ARC107-MSC027-230345-
/O.NEW.KMEG.SV.W.0018.120123T0301Z-120123T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CST SUN JAN 22 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 945 PM CST

* AT 901 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE
  WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 12 MILES
  NORTHWEST OF WHITE RIVER NATIONAL WILDLIFE REFUGE...OR NEAR DE
  WITT...AND MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE AND
  WHITE RIVER NATIONAL WILDLIFE REFUGE.

 THIS WARNING ALSO INCLUDES AREAS NEAR OLD TOWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3415 9109 3419 9110 3422 9107 3429 9108
      3430 9107 3434 9105 3435 9101 3440 9101
      3453 9056 3434 9057 3412 9066 3412 9112
TIME...MOT...LOC 0301Z 244DEG 59KT 3431 9118

$$
1 follow-up statement
223 
WWUS54 KMEG 230328
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
928 PM CST SUN JAN 22 2012

ARC107-MSC027-230345-
/O.CON.KMEG.SV.W.0018.000000T0000Z-120123T0345Z/
PHILLIPS AR-COAHOMA MS-
928 PM CST SUN JAN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR NORTHWESTERN COAHOMA AND SOUTHERN PHILLIPS COUNTIES...

AT 928 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PRESTON PLACE...OR 8 MILES SOUTHWEST OF WEST HELENA...MOVING
NORTHEAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...LAKE
VIEW...BOBO...WESTOVER...LAMBROOK...RATIO...CATRON...MELLWOOD...
LUNDELL...MOSBY SPUR...FERGUSON...MODOC...HOOP SPUR AND EWAL.

 THIS WARNING ALSO INCLUDES AREAS NEAR OLD TOWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3415 9109 3419 9110 3422 9107 3429 9108
      3430 9107 3434 9105 3435 9101 3440 9101
      3453 9056 3434 9057 3412 9066 3412 9112
TIME...MOT...LOC 0328Z 244DEG 59KT 3446 9067

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 8:41 PM CST, 20 minutes earlier.

Area forecast discussion, Jan 22, 8:41 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST SUN JAN 22 2012

.UPDATE...

MESOANALYSIS UPDATE CONCERNING ENHANCED SEVERE WEATHER THREAT
ACROSS EAST ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST
MISSISSIPPI.

&&

.DISCUSSION...

...LOCALIZED SIGNIFICANT TORNADO OUTBREAK UNFOLDING ACROSS EASTERN
ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST MISSISSIPPI THIS EVENING...

...THIS IS A PARTICULARLY DANGEROUS SITUATION...

LOCALIZED TORNADO OUTBREAK EXPECTED ACROSS EASTERN ARKANSAS...SOUTHWEST
TENNESSEE INCLUDING THE MEMPHIS METROPOLITAN AREA...AND NORTHWEST
MISSISSIPPI BETWEEN 8 PM CST AND 12 AM CST. SEVERAL DISCRETE
SUPERCELL THUNDERSTORMS WITH STRONG TO INTENSE ROTATIONS AND A
HISTORY OF DAMAGING TORNADOES WILL MOVE INTO THE AFOREMENTIONED
AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL MOVE INTO A
VERY FAVORABLE ENVIRONMENT CHARACTERIZED BY SURFACE BASED CAPES
APPROACHING 1300J/KG...-4C LI/S...AND LOW LEVEL (0-1KM) SRH IN
EXCESS OF 600M2/S2. THIS ENVIRONMENT WILL FAVOR THE POTENTIAL FOR
STRONG TORNADOES...POTENTIALLY LONG TRACKED...AS WELL AS VERY
LARGE HAIL BETWEEN GOLFBALL TO BASEBALL SIZE...AND DAMAGING WINDS
IN EXCESS OF 70 MPH. THERE HAS BEEN A HISTORY OF DAMAGE WITH THESE
SUPERCELLS AND THIS IS BECOMING A SERIOUS AND POTENTIALLY
LIFE THREATENING SITUATION. RESIDENCE ARE STRONGLY URGED TO
PREPARE NOW TO TAKE COVER IF A TORNADO WARNING/TORNADO EMERGENCY
IS ISSUED.

JLH

&&

.AVIATION...

02Z TAF UPDATE

SUPERCELL THUNDERSTORMS WILL APPROACH THE KMEM TAF SITE BETWEEN
03Z AND 05Z. THERE COULD BE THE POTENTIAL FOR TORNADOES...DAMAGING
WINDS...AND LARGE HAIL UP TO THE SIZE OF BASEBALLS. THERE HAS BEEN
CONFIRMED REPORTS OF SEVERE WEATHER INCLUDING ALL HAZARDS WITH THE
DISCRETE SUPERCELL THUNDERSTORMS WEST AND SOUTHWEST OF KMEM. THERE
WILL BE POTENTIAL FOR SEVERE WEATHER CONDITIONS AT KMEM IF A
SUPERCELL MOVES OVER THE TAF SITE. WILL ISSUE AN AIRPORT WEATHER
WARNING IF THE SEVERE THREAT APPEARS IMMINENT.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  47  58  40  60 / 100   0   0   0
MKL  47  56  34  58 / 100  10   0   0
JBR  40  56  34  57 / 100   0   0   0
TUP  50  61  40  61 / 100  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALCORN-BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
     TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CARROLL-CHESTER-CROCKETT-
     DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
     SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jan 22, 2:35 PM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
235 PM CST SUN JAN 22 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-232245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
235 PM CST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT FOR ALL OF THE MIDSOUTH.

A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT WILL UNFOLD LATE
THIS AFTERNOON OVER EASTERN ARKANSAS. THE SEVERE THUNDERSTORM
THREAT WILL SPREAD NORTHEAST THIS EVENING INTO THE REMAINDER OF
THE MIDSOUTH...REACHING THE TENNESSEE RIVER VALLEY DURING THE
OVERNIGHT HOURS.

DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREATS.

THE GREATEST TORNADO RISK AREA INCLUDES THE AREA ALONG AND SOUTH
OF INTERSTATE FORTY.

A WIND ADVISORY IS IN EFFECT THIS EVENING AND FOR MOST OF THE
OVERNIGHT HOURS FOR SOUTH TO SOUTHWEST WINDS GUSTING TO 40MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY FROM LATE THIS AFTERNOON AND
EVENING OVER OVER THE MISSISSIPPI RIVER DELTA...TO THE EARLY
MORNING HOURS NEAR THE TN RIVER VALLEY.

JAB

In the hours before

Local storm report, Jan 22, 7:43 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
743 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             CASH                    35.80N 90.93W
01/22/2012  E1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
            MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
            NEAR CASH.

&&

JLH
Local storm report, Jan 22, 7:51 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             SEDGWICK                35.98N 90.86W
01/22/2012  E0.75 INCH       LAWRENCE           AR   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.

&&

JLH
Local storm report, Jan 22, 8:33 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     JONESBORO               35.82N 90.69W
01/22/2012                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREE DOWN BLOCKING HIGHWAY 226 SPUR IN SOUTHWEST
            JONESBORO

&&

ARS
Local storm report, Jan 22, 8:43 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             BLACK ROCK              36.11N 91.11W
01/22/2012  E1.00 INCH       LAWRENCE           AR   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED BY LAWRENCE COUNTY SHERIFFS
            OFFICE IN BLACK ROCK.

0738 PM     HAIL             CASH                    35.80N 90.93W
01/22/2012  E1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
            MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
            NEAR CASH.

0738 PM     HAIL             SEDGWICK                35.98N 90.86W
01/22/2012  E0.75 INCH       LAWRENCE           AR   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.

0829 PM     TSTM WND DMG     JONESBORO               35.82N 90.69W
01/22/2012                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREE DOWN BLOCKING HIGHWAY 226 SPUR IN SOUTHWEST
            JONESBORO

0829 PM     HAIL             MARMADUKE               36.19N 90.39W
01/22/2012  E0.75 INCH       GREENE             AR   TRAINED SPOTTER

&&

JLH
Local storm report, Jan 22, 8:54 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
854 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             3 W COLT                35.13N 90.87W
01/22/2012  E1.00 INCH       ST. FRANCIS        AR   EMERGENCY MNGR

            ST. FRANCIS COUNTY OFFICE OF EMERGENCY MANAGEMENT REPORTS
            QUARTER SIZE HAIL WEST OF COLT NEAR AR 306 AND AR 193.

&&

JLH
Local storm report, Jan 22, 8:57 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
857 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             2 N COLT                35.16N 90.81W
01/22/2012  E1.25 INCH       CROSS              AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS HALF DOLLAR SIZE HAIL 2 MILES
            NORTH OF COLT ALONG THE CROSS AND ST. FRANCIS COUNTY
            LINE.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 9:18 PM CSTTornado WarningMEGTunica27 min
Jan 22, 9:21 PM CSTSevere Thunderstorm WarningMEGCoahoma, Tunica24 min
Jan 22, 9:41 PM CSTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica49 min
Jan 22, 9:46 PM CSTTornado WarningMEGDeSoto, Tate, Tunica29 min
Jan 22, 9:55 PM CSTTornado WarningMEGDeSoto22 min
Jan 22, 10:06 PM CSTTornado WarningMEGDeSoto, Tunica24 min
Jan 22, 10:10 PM CSTTornado WarningMEGDeSoto35 min
Jan 22, 10:25 PM CSTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Quitman and 3 more50 min
Jan 22, 10:27 PM CSTTornado WarningMEGBenton, DeSoto, Marshall48 min
Jan 22, 10:38 PM CSTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Yalobusha52 min
Jan 22, 11:04 PM CSTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe41 min
Jan 22, 11:12 PM CSTTornado WarningMEGChickasaw, Monroe32 min
Jan 22, 11:14 PM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Marshall, Panola, Tate and 2 more46 min
Jan 22, 11:27 PM CSTSevere Thunderstorm WarningMEGAlcorn, Tishomingo48 min
Jan 22, 11:28 PM CSTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Quitman, Tallahatchie, Yalobusha47 min
Jan 22, 11:40 PM CSTTornado WarningMEGAlcorn, Tishomingo33 min
Jan 22, 11:58 PM CSTSevere Thunderstorm WarningMEGLafayette, Lee, Marshall, Pontotoc, Tippah, Union47 min
Jan 23, 12:14 AM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Tallahatchie, Yalobusha46 min
Jan 23, 12:34 AM CSTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union41 min
Jan 23, 12:57 AM CSTSpecial Weather StatementMEGChickasaw, Itawamba48 min
Jan 23, 1:00 AM CSTSpecial Weather StatementMEGCalhoun, Yalobusha30 min
Jan 23, 1:10 AM CSTSevere Thunderstorm WarningMEGItawamba32 min
Jan 23, 1:31 AM CSTSpecial Weather StatementMEGCalhoun, Chickasaw29 min
Jan 23, 1:59 AM CSTSpecial Weather StatementMEGChickasaw31 min
Jan 22, 6:59 PM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph46 min
Jan 22, 7:26 PM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence34 min
Jan 22, 7:42 PM CSTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph48 min
Jan 22, 7:53 PM CSTSevere Thunderstorm WarningMEGClay, Greene52 min
Jan 22, 7:56 PM CSTSevere Thunderstorm WarningMEGCraighead, Cross, Poinsett49 min
Jan 22, 8:11 PM CSTTornado WarningMEGLee, St. Francis49 min
Jan 22, 8:18 PM CSTSevere Thunderstorm WarningMEGCross, Poinsett42 min
Jan 22, 8:27 PM CSTSevere Thunderstorm WarningMEGClay, Greene63 min
Jan 22, 8:43 PM CSTTornado WarningMEGLee, Phillips47 min
Jan 22, 8:44 PM CSTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett61 min
Jan 22, 8:58 PM CSTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis38 min
Jan 22, 9:20 PM CSTSevere Thunderstorm WarningMEGCrittenden, Mississippi55 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.